# SDR ASOA2015103014074

- Difficulty date: October 30, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL CORRODED AFT OF SERVICE DOOR AT FS 349.  FLOOR SILL AFT OF SERVICE DOOR AT FS 349 CORRODED OUT OF LIMITS IAW SRM 53-00-00-01.  RECEIVED REO 601R-53-21-2670, REV DATED 2015-11-04, FORMED AND HEAT TREATED 1 REPAIR ANGLE AND 4 REPAIR ANGLE AS NEEDED REF SRM 51-24-06 AND REO 601R-53-21-2670.  REMOVED CORRODED FLOOR SILL AT FS 349 IAW SRM 51-42-06-00 AND 51-42-06-00.  INSTALLED NEW FLOOR SILL BETWEEN FS 349.00 AND FS 364 IAW REO 601R-53-21-2670.  COMPLIED WITH REO 601R-53-21-2670.
